# SDR SWAA2022051196164

- Difficulty date: April 20, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AT BS 1016+1 LBL 1. CORROSION FOUND ON ACB BS 1016+1 LBL 1 BULKHEAD WEB FRONT LOWER SIDE / [01] PARTIALLY COMPLETED STEP-1;31] CORROSION ON AFT CARGO BAY AT BS 1016+1 LBL 1 REPAIRED IAW EA 22-153-01269 SUMMARY REQUIREMENT; BARCODE: TTG8Q00CBNVZ;[32] CORRECTION-ADDING CAL DATE=UPDATED STEP 3. INSTALLED APU DUCT BS967-BS1016 IAW AMM 36-13-01-000-807 STEP 11. H. TIGHTENED THE V-BAND COUPLINGS TO 62.5 Ï¿½2.5 IN-LB C CERT TOOL ATS2034; CAL DATE 12/2022;[33] COMPLETED STEP 5;[34] VERIFIED CORRECTIVE ACTIONS 24; 31 AND 32
